Asian Journal of Mathematics

Homogeneous varieties---zero-cycles of degree one versus rational points

R. Parimala

Full-text: Open access

Abstract

Examples of projective homogeneous varieties over the field of Laurent series over $p$-adic fields which admit zero-cycles of degree one and which do not have rational points are constructed.

Article information

Source
Asian J. Math., Volume 9, Number 2 (2005), 251-256.

Dates
First available in Project Euclid: 3 April 2006

Permanent link to this document
https://projecteuclid.org/euclid.ajm/1144070587

Mathematical Reviews number (MathSciNet)
MR2176607

Zentralblatt MATH identifier
1095.14018

Subjects
Primary: 14M17: Homogeneous spaces and generalizations [See also 32M10, 53C30, 57T15]
Secondary: 14Lxx: Algebraic groups {For linear algebraic groups, see 20Gxx; for Lie algebras, see 17B45}

Citation

Parimala, R. Homogeneous varieties---zero-cycles of degree one versus rational points. Asian J. Math. 9 (2005), no. 2, 251--256. https://projecteuclid.org/euclid.ajm/1144070587


Export citation